Department of Mathematics - College of Natural Sciences Colorado State University

Publications in 2013

Name

Description

Publication Type

ACHTER, Jeff

J. Achter and S. Wong, Quotients of elliptic curves over finite fields, International Journal of Number Theory, 9(6):1395-1412 (2013)

Journal Article


BATES, Daniel

D. Bates, J. Hauenstein, T. McCoy, C. Peterson, and A. Sommese, Recovering exactness from numerical data in algebraic geometry, Experimental Mathematics 22(1):38-5, 2013

Journal Article

 

Daniel J. Bates, Jonathan D. Hauenstein, Andrew J. Sommese, and Charles W. Wampler, Numerically Solving Polynomial Systems with Bertini - 400 page book published by SIAM, first available November 2013.

Journal Article

 

Daniel J. Bates, Jonathan D. Hauenstein, Andrew J. Sommese, and Charles W. Wampler, Numerically Solving Polynomial Systems with Bertini - 400 page book published by SIAM, first available November 2013.

Book


BETTEN, Anton

Anton Betten, Eun Ju Cheon, Seon Jeong Kim, Tatsuya Maruta, Designs, Codes, Crytography 68 (2013), no. 1-3, 49-59, (2013)

Journal Article

Anton Betten, Rainbow Cliques and the classification of small BLT-sets, ISSAC 13, June 26-29, 2013, Boston MA. Ed. Manuel Kauers. 53-60 (2013)

Published Proceedings


CAVALIERI, Renzo

Renzo Cavalieri with Gueorgui Todorov, An example of crepant resolution conjecture in two steps, Preprint: arXiv:0905.1725, Comm. Anal. Geom. 21 (2013) no. 3, 527539, (2013)

Journal Article

Bertram and Hannah Markwig, Polynomiality, Wall Crossings and Tropical Geometry of Rational Double Hurwitz Cycle, J. Combin. Theory Ser. A 120 (2013), no. 7, 16041631. Cycles.arXiv:1209.5789 (2013)

Journal Article


CHENEY, Margaret

K. Voccola, M. Cheney, and B. Yazici, "Polarimetric Synthetic-Aperture Inversion for Extended Targets in Clutter", Inverse Problems 29 (May 2013) 054003.

Journal Article

M. Cheney, Imaging Frequency-Dependent Reflectivity from Synthetic-Aperture Radar, Inverse Problems 29 (May 2013) 054002.

Journal Article

A. Miranda and M. Cheney, Imaging moving objects from multiply scattered waves and multiple sensors, Inverse Problems 29 (May 2013) 054007.

Journal Article

M. Ferrara, J.T. Parker, and M. Cheney, Resolution Optimization with Irregularly Sampled Fourier Data,Iverse Problems 29 (May 2013) 054012.

Journal Article


DANGELMAYR, Gerhard

Y. Zou, G. Dangelmayr, and I. Oprea, Intermittency and chaos near Hopf bifurcation with broken O(2) X O(2) symmetry, Int. J. Bifurcation and Chaos, Bifurcation and Chaos, 23, 1350139, 19 pages (2013)

Journal Article

C. Geiger and G. Dangelmayr, Near onset convection patterns in the spherical Benard problem with l=2 critical, Journal of Computational and Applied Mathematic, 254, 154--174 (2013). Online (unedited version): http://authors.elsevier.com/sd/article/S0377042713001349 (2013)

Journal Article

C. Strickland, G. Dangelmayr, and P .D. Shipman, Modeling the presence probability of invasive plant species with nonlocal dispersal. Journal of Mathematical Biology, DOI 10.1007/s00285-013-0693-3 (published online 04 June 2013)

Journal Article

C. Zhang, G. Dangelmayr, and I. Oprea, Storing cycles in Hopfield type networks, with pseudoinverse learning rule: Admissibility and network topology, Neural Networks, 46, 283-298 (2013)

Journal Article


DUFLOT, Jeanne

J. Duflot, Numerical Invariants for Equivariant Cohomology, Quarterly Journal of Mathematics, Oxford, (2013); DOI: 10.1093/qmath/hat011.

Journal Article

J. Duflot, Second Gaussian Maps on Surfaces, Rendiconti del Circolo Matematico di Palermo, (2013); DOI: 10.1007/s12215-013-0128-4

Journal Article


EMANOUILOV, Oleg

O. Imanuvilov, M. Yamamoto, Uniqueness for Inverse boundary value problems by Dirichlet-to-Neumann map on subboundaries, Milan J. Math. 81 (2013) 187-258.

Journal Article

O. Imanuvilov, M. Yamamoto, Inverse boundary value problems for the Schrodinger equation in a cylindrical domain by partial boundary Schrodinger equation in a cylindrical domain by partial boundary data,Inverse Problems, 29 (2013), 045002.

Journal Article

O. Imanuvilov, M. Yamamoto, Unique determination of potentials and semilinear terms of semilinear elliptic equations for partial Cauchy data, J. Inverse ill-posed problems, 21 (201) 85-108 (2013)

Journal Article

S. Guerrero, O. Eimanuvilov, Remarks on non-controllability of the heat equation with memory, Esiam Control Optim Calc. Var 19 (2013), 288-300.

Journal Article


HULPKE, Alexander

Alexander Hulpke, Computing Generators of Groups preserving a Bilinear Form over Residue Class Rings, J. Symb. Comp. 50, 289-307 (2013)

Journal Article

Alexander Hulpke, Computing Conjugacy Classes of Elements in Matrix Groups, Journal of Algebra 387, 268-307 (2013)

Journal Article

Alexander Hulpke, Calculation of the Subgroups of a Trivia-Fitting Group, Proc. ISSAC 2013, 205-210 (2013)

Published Proceedings


INGRAM, Patrick

Patrick Ingram, Variation of the canonical height for a family of polynomials, Journal far die reine and angewandte Mathematik, Issue 685, pp. 73Ð97 (2013)

Journal Article

Patrick Ingram, Arboreal Galois representations and uniformization of polynomial dynamics, Bulletin of the London Mathematical Society, Volume 45 (2), 301-308 (2013)

Bulletin

Patrick Ingram and Benjamin Hutz, Canonical heights for HŽnon maps maps, Proceedings of the London Mathematical Society, appeared on line (2013), to appear in print (2014)

Proceedings

Patrick Ingram and Benjamin Hutz, On Poonen's conjecture concerning rational preperiodic points of quadratic maps, Rocky Mountain Journal of Mathematics, Volume 43, Number 1, 193-204 (2013)

Journal Article


KIRBY, Michael

Stephen O'Hara, Kun Wang, Richard A. Slayden, Alan R. Schenkel, Greg Huber, Corey S. O'Hern, Mark D. Shattuck and Michael Kirby, Iterative Feature Removal Yields Highly Discriminative Pathways, BMC Genomics 14:832 (2013)

Journal Article

Kun Wang, Vineet Bhandari, Sofya Chepustanova, Greg Huber, Stephen O'Hara, Corey S. O'Hern, Mark D. Shattuck, and Michael Kirby, Which Biomarkers Yields Highly Discriminative Pathways, BMC Genomics 14:832 (2013).

Journal Article


LIU, Jiagguo (James)

Yanping Lin, Jiangguo Liu, and Min Yang, Finite volume element methods: An overview of recent developments, Int, J. Numer. Anal. Model. B, 14--24 (2013)

Journal Article

Min Yang, Jiangguo Liu, and Yanping Lin, Quadratic finite volume methods for elliptic and parabolic problems on quadrilateral meshes: Optimal order errors based on Barlow points, IMA J. Numer. Anal., 33, 1342--1364 (2013)

Journal Article


MUELLER, Jennifer

S.L. Hamilton and J.L. Mueller, Direct EIT reconstructions of complex conductivities on a chest-shaped domain in 2-D, IEEE Transactions on Medical Imaging, Vol. 32, No. 4, 757--769 (2013)

Journal Article


OPREA, Iuliana

Y. Zou, G. Dangelmayr, and I.Oprea, Intermittency and chaos near Hopf bifurcation with broken O(2) X O(2) symmetry,Int. J. Bifurcation and Chaos, Bifurcation and Chaos, 23, 1350139, 19 pages (2013)

Journal Article

C. Zhang, G. Dangelmayr, and I. Oprea. Learning cycles in Hopfield-type networks with pseudoinverse learning rule: Admissability and network topology, Neural Networks, 46, 283-298 (2013)

Journal Article


PENTTILA, Timothy

T. Penttila with G. van de Voorde, Extending pseudo-arcs in odd characteristic, Finite Fields and their Applications 22, 101-113 (2013)

Journal Article

T. Penttila with A. Cossidente, G. Marino, The action of the group G_2(q)in PSU_qл2), q even, and related combinatorial structures, J. Comb. Designs 21, 81-88 (2013)

Journal Article

T. Penttila with E. Nelson, On transitive irreducible BLT-sets, Discrete Math. 313, 1284-1288 (2013)

Journal Article

T. Penttila with A. Cossidente, Two-Character Sets Arising from Gluings of Orbits, Graphs Combin. 29, 399-406 (2013)

Journal Article


PETERSON, Chris

D. Eklund, C. Jost, C. Peterson, A method to compute Segre classes of subschemes of projective space, Journal of Algebra and its Applications Vol. 12 no. 2 (2013)

Journal Article

D. Bates, D. Eklund, C. Peterson, Intersections of Chern numbers of smooth varieties, Journal of Symbolic Vol. 50, 493-507 (2013)

Journal Article

D. Bates, J. Hauenstein, T. McCoy, C. Peterson, and A. Sommese. Recovering exactness from numerical data in algebraic geometry. Experimental Mathematics 22(1):38-5, 2013

Journal Article


PILGRIM, Mary

M.E. Pilgrim, Engaging Future Teachers in PBL with the Park City Mathematics Institute Problems (PCMI), PRIMUS (2013)

Journal Article

M. Pilgrim, Addressing the Mathematical Practices in High School and College Calculus, Mathematics Teacher, CSU Protocol ID 12-3865H (2013)

Journal Article


PINAUD, Olivier

O. Pinaud, Classical limit for a system of random non-linear Schrödinger equations, ARMA 209(1), 321-364 (2013)

Journal Article

O. Pinaud, with G. Bal, Analysis of the double scattering scintillation for waves in random media, CPDE, 38(6), 945-984 (2013)

Journal Article


PRIES, Rachel

A. Elkin & R. Pries, Ekedahl-Oort strata of hyperelliptic curves in characteristic 2, Algebra and Number Theory, 7-3, 507-532, (2013)

Journal Article

H. Friedlander, D. Garton, B. Malmskog, R. Pries & C. Weir, The $a$-numbers of Jacobian of Suzuki curves, 10 pages, Proceedings of the American Mathematical Society, 141, 301-3028, (2013)

Journal Article

S. Farnell & R. Pries, Families of Artin-Schreier curves with Cartier-Manin matrix of constant rank, Linear Algebra and its Applications, 439, Issue 7, 2158-2166, (2013)

Journal Article


SHIPMAN, Patrick

P. D. Shipman, S. H. Faria, C. Strickland, Towards a continuous population model for natural language vowel shift, Journal of Theoretical Biology, 332, 123-135 (2013)

Journal Article

C. Strickland, G. Dangelmayr, P.D. Shipman, Modeling the presence probability of invasive plant species with nonlocal dispersal, Journal of Mathematical Biology, DOI 10.1007/s00285-01300693-3 (2013)

Journal Article

B. A. Shipman, P. D. Shipman, Simple yet hidden counter examples in undergraduate real analysis. Problems, Resources, and Issues in Undergraduate Mathematics Education (PRIMUS), 23(1): 111-120 (2013)

Journal Article

S. Thompson, P. D. Shipman, Topochemical Diffusion-Reaction-Convection Dynamics in Vapor-to-Particle Aerosol Nucleation and Growth, AIP Conference Proceedings, 1527, International Conference on Nucleation and Atmospheric Aerosols, 75-78 (2013)

Journal Article

S. Thompson, P. D. Shipman, Pattern, oscillations, and microtornadoes: extreme events in vapor-to-particle reaction zones, Procedia IUTAM International Union of Theoretical and Applied Mechanics, 9, 138-164 (2013)

Journal Article


TAVENER, Simon

Cary, V., Estep D., and Tavener, S.J., A posteriori analysis and adoptive error control for operator decomposition solution of coupled semilinear elliptic systems, International Journal for Numerical Methods in Engineering, vol. 94, 826-849 (2013)

Journal Article

Chaudhry, J.H., Estep, D., Ginting, V., and Tavener, S.J., A posteriori analysis of an iterative multi-discretization method for systems of reation-diffusion equations, Computer Methods in Applied Mechanics and Engineering, vol. 267 p 1-22 (2013)

Journal Article

Arbogast, T., Estep, D., Sheehan, B., and Tavener, S.J., A posteriori error estimation for mixed finite element and finite volume methods for problems coupled through a boundary with non-matching grids, IMA Journal of Numerical Analysis, DOI: 10.1093/imanum/drt049 (2013)

Journal Article

Tavener, S.J., and Widley, T., Adjoint based a posteriori error analysis of multiscale mortar discretizations with multinumerics, SIAM Journal of Scientific Computation, vol. 35, A2621-A2642 (2013)

Journal Article


WILSON, James

J.Wilson, More Characteristic subgroups, Lie rings, an isomorphism tests for p-groups, J. Group Theory 16, 6, 875-897 (2013)

Journal Article

J. Wilson, Division, adjoints, and dualities of bilinear maps, Communications in Algebra 41, 11, 3989-4008 (3013)

Journal Article

J. Wilson, Optimal Gram-Schmidt type algorithms, Linear Algebra and Its Applications 438, 4573-4583 (2013)

Journal Article


ZHOU, Yongcheng

Melissa R. Swager and Y.C. Zhou, Genetic Exponentially Fitted Method for Solving Multi-dimensional Drift-diffusion Equations, Molecular Based Mathematical Biology, 1, 26-41 (2013)

Journal Article


Support the Department of Mathematics
Support the College of Natural Sciences - Make A Gift The Campaign for Colorado State University

Department of Mathematics| 101 Weber Building | Colorado State University | Fort Collins, CO 80523-1874
Phone: (970) 491-1303 | Contact the Department | www.math.colostate.edu


You are receiving this message because of your affiliation with or support of Colorado State University.
If you would like to be removed from this mailing list, you may unsubscribe online.
This e-mail was sent by Colorado State University | Fort Collins, CO 80523 | Visit CSU Website